# SDR SWAA2022051997195

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A83717
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS294.5 AND BETWEEN STR7R TO STR9R AT PASSENGER CABIN 2022-211508 / [01] REPLACED STUB FRAME LOCATED BS294.5 AND BETWEEN STR7R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8370 SHEET 9 REV D. SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF BELOW
